Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Nov 21, 2011 in the Undiagnosed Symptoms Community - 2
It's probably an allergy to work. I get this all the time.
Nov 21, 2011 in the General Health Community - 3
I have not had the sharp pains/migraines but it seems you need a second opinion if they keep occurring and are prohibiting you (suddenly) from living a normal life. I will say that if you are getting nausea and dizziness AND you are taking the Hydrocodone, you may be allergic to it -- I have this same reaction to codeine except that it CAUSES me to have migr...
Sep 30, 2011 in the Fertility / Infertility / IVF Community - 5
I noticed the having to pee a lot more (especially in the middle of the night) before I got my BFP but I didn't put it together until after I had the BFP (or maybe I just didn't want to get too excited). When are you testing? I don't want to say yes or no on your symptoms (because everyone is different) but just try not to read into it too mu...
Sep 28, 2011 in the Maternal & Child Community - 3
You're welcome. I would say just take a test around October 4th or later to be sure though I'd think if you got your period on the 11th & had unprotected sex (though he didn't ejaculate inside you) on the 19th, it was probably too soon to have ovulated. Every woman is different though! Praying it's the outcome you want it to be and ...
Sep 28, 2011 in the General Health Community - 5
Seems silly but I am assuming you had unprotected sex and you are not on birth control? If so, when did you have unprotected sex and do you know when you ovulate? Typically it is only possible to get pregnant when you ovulate which occurs approximately 12-20 days after your period starts. So if your August period started August 14th and you had unprotected...
Sep 28, 2011 in the Maternal & Child Community - 3
First of all, I am so sorry for your loss and send prayers and hugs your way that will help heal the pain you've had. Secondly, I know it can take a while before your hormones would get back to normal in regard to your period and ovulation so it is really hard to say on this situation. I have a friend on MedHelp who had a baby at 40 weeks gestation...
Sep 28, 2011 in the Pregnancy 18-24 Community - 3
I have heard it is safe as long as there is no formaldehyde in the hair color -- apparently this used to be a more common ingredient. Most dyes/bleaches do not contain this ingredient but you should ask the hair stylist to check or show you the package. I didn't highlight or lowlight my hair until after the 1st trimester either (it looked a wreck for a...
Sep 27, 2011 in the General Health Community - 3
It's not exactly a sign of pregnancy, it's just a pretty common thing with women. I'm not sure what causes it exactly, probably slight hormone fluctuations. Sexual arousal will cause them to get hard too. I've never heard of this being a health issue, though it could be slightly embarrassing at times, but if they are constantly hard for...
Sep 22, 2011 in the Pregnancy: Am I Pregnant Community - 3
I am a little confused by the timing you are describing. Here is what I think you are saying: -- You had unprotected sex on August 17th -- Your period was supposed to come on September 9th but it came 9 days later on September 17th???? This is where I got very confused. -- It started as a light bleed, then the next day a normal period but it only laste...
Sep 22, 2011 in the Pregnancy: Am I Pregnant Community - 1
If you are on birth control and have been taking it regularly for (typically) at least three months, you should not be able to get pregnant in general. Assuming you were not on birth control, it is only possible to really get pregnant when a woman is ovulating which typically occurs about 2 to 3 weeks after the first day of your period. Ovulation cycles var...